# SDR FDEA201903060550

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 81,130 hours, 19,637 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4118
- Condition: Failed
- Location: Nr 4
- Part time: 21,939 hours, 6,387 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 TIRE FAILURE ON LANDING KMEM. COMPLIED WITH QRH. CONTACTED KMEM MX FOR FURTHER INSTRUCTIONS BEFORE TAXIING. LANDING WAS EXCEPTIONALLY SMOOTH. 1.2 G @ 5.2 DEGREE PITCH MEDIUM AUTO BRAKE SELECTED. FELT SLIGHT TUG TO THE RIGHT WHEN AUTO BRAKE ENGAGED. RECEIVED [TIRE FAILURE] CAUTION AT APPROX 100KTS GROUND SPEED. REMOVED & REPLACED NR 4 TIRE ASSY IAW MM 32-41-01-4. NO DEFECTS NOTED. A/C OK FOR SERVICE.
